MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-05
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy surgical procedure, the customer encountered a self-test failure on two endoscopes when they were connected to the endoscope controller (ec).The technical service engineer (tse) reviewed the system logs and found errors on the endoscope controller (ec) and endoscopes (b)(6) and (b)(6).The tse had the customer clean the endoscope connectors, hard power cycle, and reseat the cables, but the issue persisted.The customer converted the case from single port to laparoscopy.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer confirmed that the ports were placed when the issue occurred.It was confirmed that the ports were not increased and the patient tolerated the conversion from single port to traditional laparoscopy without issue.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.The system generated an error, and the endoscope could not display images.Endoscopes with serial numbers (b)(6) and (b)(6) generated an error message after being connected to the system and failed the self-test.Using a spare endoscope resolved the issue.The endoscopes with these serial numbers were tested on the training system at the training center and the same fault occurred.The training endoscope worked normally, so this is called a repair endoscope fault.It is recommended to replace the endoscope to eliminate this abnormality.The system was tested and verified as ready for use.Isi did not receive the product for failure analysis evaluation.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product with an alleged issue to perform failure analysis.The endoscope was confirmed to have loss of vision.The reported issue was confirmed via customer logs but not replicated during in-house testing.A review of logs showed error codes: "lost surgeon", "frozen surgeon video", "communication error", "illuminator error", "temp sensor failure", "power failure", and "power warning".The endoscope was evaluated and placed on a diagnostic tester or equivalent for functional testing.The qap (quality assurance procedure) was performed and passed.No functional or vision problems were observed.Focus test, endoscope recognition, color recognition, and precise motion testing passed.A visual inspection was performed and there was no physical damage on the exterior or interior of the camera.The 1st edt test was performed and passed.The leak test was performed and passed.The endoscope passed visual inspections including the manifold membrane inspection.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23687710
Report Number2955842-2025-46587
Device Sequence Number5904954
Product Code IZI
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown